Distribution and Analytical Measure on Infinite Dimensional Spaces

 
PIIS086956520003399-1-1
DOI10.31857/S086956520003399-1
Publication type Article
Status Published
Authors
Affiliation: Financial University under the Government of the Russian Federation
Address: Russian Federation, Moscow
Affiliation:
Lomonosov Moscow State University
MIPT (the state university)
Address: Russian Federation, Dolgoprudny
Journal nameDoklady Akademii nauk
EditionVolume 483 Issue 1
Pages7-10
Abstract

  

Keywords
Received14.12.2018
Publication date14.12.2018
Cite   Download pdf To download PDF you should sign in
Размещенный ниже текст является ознакомительной версией и может не соответствовать печатной

views: 1143

Readers community rating: votes 0

1. Kozlov V.V., Smolyanov O.G. // DAN, 2018.

2. Smolyanov O.G., Shavgulidze E.T. Kontinual'nye integraly. M., 2015.

3. Smolyanov O.G., Weizsaecker H.von. // Infinite Dimensional Analysis Quantum Probability and Related Topics. 1999. V. 2. № 1. P.51–78.

4. Bogachev V.I., Smolyanov O.G. Topological Vector Spaces and Their Applications. B.: Springer, 2017.

5. Bentkus V.Yu. Ehlliptichnost' beskonechnomernogo iterirovannogo operatora Laplasa. I. // Litov. mat. sb. 1979. T.19. № 4. S. 13–28.

6. Khyormander L. Analiz linejnykh differentsial'nykh operatorov s chastnymi proizvodnymi. I. Teoriya raspredelenij i analiz Fur'e. M.: Mir.1986. 462 s.

7. Khrennikov A.Yu. Uravneniya s beskonechnomernymi psevdodifferentsial'nymi operatorami // DAN. 1982. T. 267. № 6. S. 1313–1318.

8. Khrennikov A.Yu., Petersson Kh. Teorema Pehli–Vinera dlya obobschennykh tselykh funktsij na beskonechnomernykh prostranstvakh // Izv. RAN. Ser. mat. 2001. T. 652. S. 201–224.

9. Uglanov A.V. Poverkhnostnye integraly i differentsial'nye uravneniya v beskonechnomernom prostranstve // DAN. 1979. T. 247. № 6. S. 1331–1335.

Система Orphus

Loading...
Up